# SDR SWAA2024041674552

- Difficulty date: April 14, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 38,004 hours, 17,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R AFT OVER WING EXIT DOOR FLOOR LEVEL EGRESS SIGN HAS MULTIPLE BULBS INOP<[01] RELAMPED IAW AMM 33-51-01. OPS CHECK GOOD.
